# SDR 2006FA0000076

- Difficulty date: January 16, 2006
- Submitted: January 25, 2006
- Operation: General aviation
- Aircraft: N352SA
- Make and model: Snias AS350B3
- Aircraft serial: 3348
- Engine: Tmeca ARRIEL2B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Turbine Wheel
- Part number: 2292260060
- Part serial: AZF5272AD
- Condition: Migrated
- Location: Gas Generator
- Component: Gas Generator
- Component part number: 70M032020
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE 600 HR BORESCOPE INSP OF THE GAS GENERATOR TURBINE BLADES, 2 BLADES WERE FOUND TO HAVE MOVED AFT IN THEIR (FIR-TREE) TYPE MOUNTS IN THE TURBINE DISK.  1 BLADE WAS FOUND TO HAVE MOVED .1250-.2500 INCH, AND THE OTHER LESS THAN .1250 INCH.  THE BLADES HAD TO MOVE PAST A RETAINING CLIP TO ACHIEVE THE AMOUNT OF MOVEMENT OBSERVED.  THIS TYPE OF DEFECT IS NOT LISTED AS A POSSIBLE DEFECT IN THE ENGINE MM AND SMALL AMOUNTS OF INSP REGIME.  DUE TO THE POTENTIAL EFFECTS OF THE RECOMMEND A BORESCOPE INSP OF THE BLADE ALIGNMENT BEFORE FURTHER FLIGHT AND AT AN INTERVAL OF 300 HOURS ENGINE IS BEING RETURNED TO MFG.  (K)
